# SDR SWIA200412989

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,241 hours, 3,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED BULB, OPS CHECK GOOD.
